# SDR R61A201806250734

- Difficulty date: June 12, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 6,107 hours, 4,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. REAR FUSELAGE JACK PAD AREA DAMAGED. PERFORMED TEMPORARY REPAIR OF AFT JACK POINT INTERCOSTALS FROM FR92 TO FR94 IAW ETD2018-170-066266.
